Anyone Live in Maryland, USA and Could Help with Temporary Housing? I'm Desperate

Discussion in 'Support' started by Rojo, Feb 23, 2019.

    1. Rojo

      Rojo Member

      Tinnitus Since:
      October 2018
      Cause of Tinnitus:
      Neomycin/Xiflaxin
      This is a pretty desperate plea for help. I'm currently suffering tinnitus and severe hyperacusis, discomfort and burning pain from even low levels of noise and small sounds. I've been living with my parents but they are now convinced I just have an anxiety disorder and they are forcing me to do things like mental health day hospitals and taking psych meds, which are spiking my symptoms wildly.

      I can only pay a bit in rent for a month or so until my disability kicks in, but I need to find a place to live for a bit until said disability and/or housing assistance that I'm both currently working on kicks in. I just need somewhere very quiet/silent to be able to stay. I don't care if it's an air mattress in a basement room.

      I just feel like this is literally the only place people truly understand the suffering we go through and the need for quiet to recover. Please, if anyone can help me, this is getting close to a life or death situation at this point. Thank you.
       
      • Hug Hug x 9
    2. Contrast
      No Mood

      Contrast Member Benefactor Hall of Fame

      Location:
      Clown World
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      noise injury
      Show them videos on YouTube about pain hyperacusis, there's one by Mass Eye and Ear that documents it's a real condition.

      Total shame on your parents for not taking you serious, seriously that's completely awful.
       
      • Agree Agree x 2
    3. Lane

      Lane Member

      Tinnitus Since:
      February, 2018
      Cause of Tinnitus:
      Ototoxic Drug
      Hi @Rojo -- So sorry to hear about your desperate situation--I can totally relate. Just wondering if for now, you could stop those pscyh medications. It feels imperative you stop them immediately. I hope you can do so. -- All the Best!
       
    4. AUTHOR
      AUTHOR
      Rojo

      Rojo Member

      Tinnitus Since:
      October 2018
      Cause of Tinnitus:
      Neomycin/Xiflaxin
      I have taken them in the past 24 hours but things still seem worse each day. Extremely sensitive, feel raw and open, facial neuralgia, what feels like fucking seizures from sound.

      Your profile says ototoxicity, did you get hyperacusis too or just tinnitus? From what drug? And did you feel sensitive to more damage from noise/medications afterward?
       
      • Optimistic Optimistic x 1
    5. AUTHOR
      AUTHOR
      Rojo

      Rojo Member

      Tinnitus Since:
      October 2018
      Cause of Tinnitus:
      Neomycin/Xiflaxin
      Please, is there nobody who can help me at all... I don't want my life destroyed because I don't have anywhere to go...
       
    6. coffee_girl
      Innocent

      coffee_girl Member Benefactor

      Tinnitus Since:
      All my life, but got worse 2016
      Cause of Tinnitus:
      Noise induced / Concert
      Is there any way you can get your parents on these forums and allow us to speak with them? I think your parents (like most people) are just ignorant of the situation but are not unwilling to be empathetic and understanding if they can hear it from others who are suffering from the same thing.

      I wish I could help but I am living in CA =[
       
    7. MBH

      MBH Member

      Location:
      Upstate NY
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Overloaded stress
      Maryland has hotels. I believe it's more on the quiet side. Give it a thought.
       
    8. Geekysugar

      Geekysugar Member

      Tinnitus Since:
      11/2018
      Cause of Tinnitus:
      Ototoxic meds, Chiari
      If you can get down to Texas, you can live in my house. I know what it is like to feel like you have nowhere to go :(
       

Share This Page

Loading...